# SDR SWAA2013012811965

- Difficulty date: January 13, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6548608
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AT BS 540 AT LEVEL OF STR 24L AIR CONDITIONING BAY.  REPLACED SUPPORT ANGLE LOCATE AT BS 540 AT LEVEL OF STR 24L AIR CONDITIONING BAY IAW SRM B737-300 51-40-02 ITEM 8 AND 51-40-02 AND DRAWING 65-48608.
